Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Squares in quadratic progression


Author: R. G. E. Pinch
Journal: Math. Comp. 60 (1993), 841-845
MSC: Primary 11B83; Secondary 11D25, 11Y50
DOI: https://doi.org/10.1090/S0025-5718-1993-1181330-X
MathSciNet review: 1181330
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The sequence of consecutive integer squares has constant second difference 2. We list every such sequence of squares containing a term less than $ {1000^2}$.


References [Enhancements On Off] (What's this?)

  • [1] Allison, On square values of quadratics, Math. Proc. Cambridge Philos. Soc. 99 (1986), 381-383. MR 830351 (87e:11030)
  • [2] D. Buell, Integer squares with constant second difference, Math. Comp. 49 (1987), 635-644. MR 906196 (88j:11090)
  • [3] R. G. E. Pinch, Simultaneous Pellian equations, Math. Proc. Cambridge Philos. Soc. 103 (1988), 35-46. MR 913448 (89a:11029)
  • [4] -, Square values of quadratic polynomials, (to appear).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B83, 11D25, 11Y50

Retrieve articles in all journals with MSC: 11B83, 11D25, 11Y50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1181330-X
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society